# SDR UALA2009082402613

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 53,263 hours, 19,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITHIN RVSM AREA AT FR4 & 5 LT SIDE.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
